# SDR DALA2017010200027

- Difficulty date: January 1, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 64,055 hours, 46,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  FOUND EMERGENCY LIGHTS ON AND BATTERIES DEAD LIGHTS WILL COME ON FOR 5 SECONDS THEN DIE.  REPLACED THE BATTERY PACKS IAW WORK CARD 3350-7353. EMERGENCY LIGHTS CHECKED GOOD IAW AMM 33-53-00.
